# SDR SWAA2024061399980

- Difficulty date: June 9, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 65,879 hours, 39,681 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 194FL HAS CRACK EXTENDING FROM APU FUEL FEED DRAIN MAST OPENING<[01] R&R PANEL#194FL REF AMM 53-51-21
